MAUDE Adverse Event Report: TYBER MEDICAL CONCORDER PROTI 5 DG 9X 8 X23 MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDER PROTI 5 DG 9X 8 X23 MM; INTERBODY SPACERS
Model Number 188823408
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Cardiovascular Dysfunction/Insufficiency (4445)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On an unknown date the patient underwent a primary procedure at a different hospital.On (b)(6) 2022 the patient underwent a plif revision procedure (l3/4/5).The surgeon took the following steps.2,000 cc of hemorrhage was recorded during decompression.Ensuing procedures up to deploying a cage was performed without an issue.After the cage was deployed, 3,500 cc of hemorrhage was recorded.While they were taking a measure to stop the hemorrhage, the patient went into cardiopulmonary arrest.They closed the incision and stopped further spine procedure.The anesthetic team took a resuscitation treatment, and an electrocardiogram showed a resuscitated cardiac status.The procedure was delayed by more than 30 minutes.The surgeon commented the following: the patient has been supported by a cardiac pacemaker due to irregular pulse.The spine revision will be rescheduled.It was not confirmed if the implants might have triggered the event.No further information is available.This complaint involves four (4) devices.
 
Additional Manufacturer Narrative
No device history record review performed as there was no lot information forthcoming from the complainant.The report shows that 2 liters of blood were lost prior to cage insertion.As confirmed by orthopedic surgeon consultation this does not indicate a device issue but rather vascular damage during exposure and/or disc preparation.The additional loss of 3.5l of blood during cage insertion indicates the vascular damage was not addressed following disc preparation.The investigation indicates the surgeon severely damaged vascular anatomy during exposure and/or disc preparation and failed to appropriately address the damage prior to cage insertion.This is supported by the 2l of blood loss recorded prior to cage insertion, and 3.5l of blood loss recorded following cage insertion.The orthopedic surgeon was consulted about the reported event and his response supports this conclusion.The root cause it traced to user.

Brand Name
CONCORDER PROTI 5 DG 9X 8 X23 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key14846837
Report Number3012966183-2022-00024
Device Sequence Number16739668
Product Code MAX
UDI-Device Identifier00819917020922
UDI-Public00819917020922
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188823408
Device Catalogue Number188823408
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown